# SDR CA960327011

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Nose Ribs
- Part number: 07326116
- Condition: Cracked
- Location: Stab
- Part time: 14,258 hours
- Component: Cessna, 12320008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION THE FIRST TWO RIBS ON THE STABILIZER WERE FOUND CRACKED AND PUSHED IN.
